jessie2
  • 2 replies
  • 280 views
  • 1 followings
jessie2, June 7,  2020  2:27pm EST

edema

Is anyone experiencing edema in legs and feet?   I told my cardiologist that I think this started,or else got worse,  when I started taking blood thinners in June 2019. Before that I was on baby aspirin. Edema has gotten worse over the past several months.  I'm having an ultra sound of legs next week to check out.  

thanks

2 Replies
  • Thumper2
    Thumper2, June 8,  2020  9:26am EST

    Jessie2, what blood thinner are you on currently?   Whatever it is, I hope your increasing edema is not the onset of lymphedema (which I had never heard of!).  My husband is beginning treatment for that today.  He has always had a little edema, but it has gotten much worse recently.  (Awhile back, he switched from coumadin to Eliquis.)    Keep us posted!

    Thumper2 (Judy)

     

  • grandscheme
    grandscheme, June 26,  2020  8:29pm EST

    Hi Jessie! Hope you have gotten your answer. There are many causes of leg edema.

    Are you taking any other medication that might be implicated?

    If it is lymphedema, there is treatment available for that. When lymph nodes somewhere in the body are damaged, lymph (which is another fluid that circulates in the body) is harder to move. Before Covid I found that working out at the gym kept mine in control and I also stay very well hydrated and use scant, scant sodium.

    Warmer weather can heighten the impact of lymphedema. 

    Best of good luck. You will find help for whatever it is.

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active